# SDR COMA0160096

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,592 hours, 15,195 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 276003
- Part serial: MAL0305
- Condition: Failed
- Location: Rt Elevator
- Part time: 16,791 hours, 16,260 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 3 PCU (INBOARD) FAILED BACKLASH CHECK TASK NR 002-27-900-106.  REMOVED AND REPLACED PCU FAILED BACKLASH CHECK FROM STOCK (MAL0009).
